MathSciNet Relay Station
MathSciNet bibliographic data
MR1709081 (2000g:11079) 11L07
Canetti, Ran; Friedlander, John; Shparlinski, Igor On certain exponential sums and the distribution of Diffie-Hellman triples. J. London Math. Soc. (2) 59 (1999), no. 3, 799–812.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement